Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 140, NWS Jackson, MS

April 14, 2018Clarke County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2018, 11:22 AM CDT for Clarke County, Mississippi. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2018, 11:22 AM CDT (16:22 UTC)
Expired
Apr 14, 2018, 12:15 PM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 131 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 11:46 AM CDTTSTM WND DMG2 E Shubuta, MSREPORT RELAYED VIA SOCIAL MEDIA OF A TREE DOWN ALONG HWY 510.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:57 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

602 
WUUS54 KJAN 141622
SVRJAN
MSC023-141715-
/O.NEW.KJAN.SV.W.0140.180414T1622Z-180414T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1122 AM CDT SAT APR 14 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Clarke County in east central Mississippi...

* Until 1215 PM CDT

* At 1122 AM CDT, a severe thunderstorm was located over Goodwater,
  or 11 miles southwest of Quitman, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  De Soto around 1135 AM CDT. 
  Quitman around 1140 AM CDT. 
  Crandall around 1150 AM CDT. 
  Sykes and Middleton around 1155 AM CDT. 
  Snell around 1205 PM CDT. 

Other locations impacted by this severe thunderstorm include Pachuta
and Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CDT for east central
Mississippi.

LAT...LON 3190 8847 3185 8864 3183 8891 3222 8891
      3223 8843
TIME...MOT...LOC 1622Z 236DEG 33KT 3191 8886 

HAIL...<.75IN
WIND...60MPH
 
$$

TW
1 follow-up statement
968 
WWUS54 KJAN 141652
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1152 AM CDT SAT APR 14 2018

MSC023-141715-
/O.CON.KJAN.SV.W.0140.000000T0000Z-180414T1715Z/
Clarke MS-
1152 AM CDT SAT APR 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR CLARKE COUNTY...

At 1152 AM CDT, a severe thunderstorm was located over Sykes, or 8
miles east of Quitman, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Snell around 1205 PM CDT. 

Other locations impacted by this severe thunderstorm include Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CDT for east central
Mississippi.

LAT...LON 3190 8847 3185 8864 3184 8874 3222 8876
      3223 8843
TIME...MOT...LOC 1652Z 236DEG 33KT 3207 8859 

HAIL...<.75IN
WIND...60MPH
 
$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 10:18 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 14, 10:18 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1018 AM CDT Sat Apr 14 2018

...SEVERE STORMS AND FLASH FLOODING PROGRESSING EAST THIS MORNING...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
Strong QLCS is moving fairly progressive & quickly across the
region this morning, leading to bowing QLCS structures and heavy
rainfall right along the leading edge. Synoptic & GOES-16 water
vapor imagery indicates the deep longwave trough over the central
Plains, helping strong divergent flow aloft and widespread
convection rapidly developing across the region. In addition,
strong moisture return and low level flow and destabilization
continue to support severe storms and tornadoes, mainly across the
eastern half of the area through around mid-afternoon. Any storms
embedded in the QLCS that can bow in a more east-northeast
direction has the possibility of tornadoes. In addition, any
prefrontal cells that develop would also have the possibility of
tornadoes. Main threats continue to be the potential for damaging
winds up to 60-70mph, some hail and tornadoes, but due to the
limited prefrontal cell development, strong tornado development
looks less likely. Thus, we trimmed back the "Enhanced" & "Slight"
areas for severe storms in the HWO/graphics to only include areas
east of I-55 and especially in the I-59 and Highway 45 corridor.
A tornado watch continues through 2PM for areas east of I-55 while
we will continue to trim back areas out of the tornado watch just
in the wake of the QLCS.

In addition, due to the progressive nature, adjusted the QPF
totals down around a quarter inch or so as training is less and
totals have been lower. Due to strong forcing and height falls,
some more redevelopment may occur through the mid-afternoon across
the area, but destabilization may be limited. For now, this is a
little more questionable. But with the faster nature of the storms
this morning, thinking there could be some credence to this idea.
Adjusted the "Elevated" in the east to the I-59 corridor for
heavy rainfall & flash flooding in the HWO/graphics. Kept the
"Limited" across the rest of the area, due to some potential
redevelopment and some heavy totals overnight in the ArkLaMiss
Delta.

For forecast updates, the temperatures look good in the wake near
raw guidance. Did adjust the PoPs & timing as this line moves
through quicker. /DC/

Prior discussion below:

Today through Tonight:

The primary concerns will be the flash flood and severe potential
for today followed by rain chances ending from the west
overnight.

Latest satellite imagery showed a potent storm system with an
associated closed low over Nebraska pushing through the Plains. A
line of severe storms were occurring over the western portions of
the ArkLaMiss. On the surface a strong cold front was approaching
the ArkLaMiss from the west.

Looking at severe potential for today. Models continue to show a
strong low level jet of 40-60 knots, strong shear, and good
instability for all modes of severe weather for today. CAM guidance
had some faster solutions with the line from Eupora to Bude by 12z
and pushed the line out by around early afternoon. Opted to go with
the slower CAM solutions with the line from just east of Grenada to
Natchez by 12z and pushing out of the region by this evening. CAM
guidance shows a slight weakening trend as it moves into min Theta
air in the 320s during the morning. This will change as daytime
heating gets into gear and surge of theta air in the 330s plus
surges into eastern half of Mississippi during the afternoon. This
combined with the low level jet and instability which will help the
line of storms to strengthen as it moves into Eastern Mississippi
during the afternoon hours. The line should push out of the region
along with the cold front by this evening. So with this in mind will
keep the enhanced and slight risk of severe storms with all modes of
severe weather.

Looking at heavy rain potential for today. Models continue to show
anomalous pwats approaching 2 inches surging across the region with
good moisture transport and strong upper divergence. WPC has a
moderate risk through early this morning across the northwest delta
which is immediately surrounded by a slight risk as well as a
moderate risk across the east surrounded by a slight risk which
extends back toward the delta region. Still looking at 3 to 5 inches
region wide for rainfall amounts with some flash flooding potential.
So with this in mind will continue the flash flood watch areawide
until 00z this evening.

Going into tonight expect the cold front to sweep out of the region
as rain chances decreases from the west along with clouds overnight.
A cooler airmass will filter into the region with unseasonable lows
mainly in the 40s./17/

Sunday through Friday night:

A highly amplified tropopause fold and PV intrusion will drive an
anomalously cold thermal trough into the ArkLaMiss Sunday and
Sunday night. Expect an uncomfortably chilly day Sunday with
considerable stratocumulus and breezy conditions adding to the
discomfort. Although the surface high will be weak, clear skies
and light wind Sunday night will be sufficent for temperatures to
drop well into the 30s, especially for north central/northeast MS
where frost is looking more likely. It is looking more probable
that there will be at least a limited threat for a light freeze in
that area, and this may need to be mentioned in the HWO as we get
closer.

Otherwise, the remainder of the weak will see a stretch of dry
conditions with temperatures more typical of mid April as ridging
aloft takes control of the weather for the most part. There will
be a progressive trough moving through the northern stream that
will send a very weak cold front into the forecast area, and any
rain chances with that are expected to be rather low. Longer range
guidance has been signaling for the next significant storm system
to impact the region next weekend. This system will need to be
monitored for any sort of severe weather/heavy rain potential.
/EC/

&&

.AVIATION...
12Z TAF discussion:
Ceilings will lower through the period as the cold front pushes
across the region. As showers and thunderstorms track across the
region MVFR/IFR conditions will continue to develop and will
linger as storms move through the TAF sites during the period. In
the wake of the front showers will decrease for tonight from the
west as clouds lift to VFR levels overnight. Winds will gust from
the south at 10 to 20 knots with gusts to around 25 knots, then
will switch around to the northwest during the day./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  42  57  37 /  95  36   3   0
Meridian      79  45  59  37 /  99  75   5   1
Vicksburg     66  41  57  38 /  89  13   2   0
Hattiesburg   78  46  62  38 /  99  75   4   0
Natchez       68  41  59  37 /  96  16   1   0
Greenville    66  41  54  37 /  70  12   2   0
Greenwood     66  41  53  36 /  92  21   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.

&&

DC
Hazardous weather outlook, Apr 14, 10:55 AM CDT, 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1055 AM CDT Sat Apr 14 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>037-
040>043-047-048-053-059-060-151600-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington-
Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren-
Hinds-Claiborne-Jefferson-Adams-
1055 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...The rest of Today and Tonight

FLOODING
THREAT...Limited
TIMING...remainder of today

Flash flooding will be possible through the remainder of today as
continued showers and some thunderstorms bring storm total
rainfall amounts up to three to five inches.

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

MSZ030-032-033-044-049-050-054-055-061-062-151600-
Clay-Choctaw-Oktibbeha-Leake-Rankin-Scott-Copiah-Simpson-
Franklin MS-Lincoln-
1055 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of central
Mississippi, northeast Mississippi, south central Mississippi,
and southwest Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...through Noon

FLOODING
THREAT...Limited
TIMING...remainder of today

Isolated severe storms capable of damaging winds and hail are
possible this morning along and ahead of a cold front that will be
moving across the region.

Flash flooding will be possible into the afternoon as continued
showers and some thunderstorms bring storm total rainfall amounts
up to three to five inches.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through noon
today.

MSZ031-038-039-045-051-056-063>065-151600-
Lowndes-Winston-Noxubee-Neshoba-Newton-Smith-Lawrence-
Jefferson Davis-Covington-
1055 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...through Noon

FLOODING
THREAT...Limited
TIMING...remainder of today

Severe storms capable of damaging winds, hail, and tornadoes are
possible this morning along and ahead of a cold front that will be
moving across the region.

Flash flooding will be possible into the afternoon as continued
showers and some thunderstorms bring storm total rainfall amounts
up to three to five inches.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through noon
today.

MSZ046-052-057-058-066-072>074-151600-
Kemper-Lauderdale-Jasper-Clarke-Jones-Marion-Lamar-Forrest-
1055 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...remainder of today

FLOODING
THREAT...Elevated
TIMING...remainder of today

Severe storms capable of damaging winds up to 70 mph, hail, and
tornadoes are expected today along and ahead of a cold front that
will be moving across the region.

Widespread rain of three to five inches with locally higher
amounts is expected to lead to areas of flash flooding today.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

50

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 14, 11:16 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1116 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     TSTM WND DMG     3 W ENTERPRISE          32.18N 88.86W
04/14/2018                   CLARKE             MS   EMERGENCY MNGR

            MULTIPLE REPORTS OF MOTOR VEHICLE CRASHES ON
            I-59 SOUTHBOUND AROUND MILE MARKER 134-136.
            TREES ARE BLOWN DOWN IN THIS AREA.

&&

JC
Local storm report, Apr 14, 11:17 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     TSTM WND DMG     3 SSW COLUMBUS AFB      33.60N 88.47W
04/14/2018                   LOWNDES            MS   TRAINED SPOTTER

            LARGE OAK TREE DOWNED AT DEWAYNE HAYES
            CAMPGROUND.

&&

DL
Local storm report, Apr 14, 11:19 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1119 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     1 SE MERIDIAN           32.38N 88.70W
04/14/2018                   LAUDERDALE         MS   EMERGENCY MNGR

            ROOF BLOWN OFF A BUILDING. ALSO MULTIPLE
            TREES DOWN AROUND THE CITY AND POWER
            OUTAGES.

&&
Local storm report, Apr 14, 11:20 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     TSTM WND DMG     1 SSW MARION            32.42N 88.65W
04/14/2018                   LAUDERDALE         MS   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ONTO A HOME, RESULTING
            IN AN ENTRAPMENT.

&&

JC
Local storm report, Apr 14, 11:21 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TSTM WND DMG     1 N BASIC CITY          32.23N 88.77W
04/14/2018                   LAUDERDALE         MS   EMERGENCY MNGR

            TREES DOWN NEAR THE LAUDERDALE/CLARKE COUNTY
            LINE ALONG HIGHWAY 11.

&&
Local storm report, Apr 14, 11:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1122 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     TSTM WND DMG     2 WNW COLUMBUS          33.52N 88.43W
04/14/2018                   LOWNDES            MS   BROADCAST MEDIA

            TREE DOWNED ON A HOUSE BEHIND THE SONIC IN
            NORTH COLUMBUS. OTHER MINOR STRUCTURAL
            DAMAGE TO BUILDINGS IN THE AREA.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:43 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington36 min
Apr 13, 10:49 PM CDTTornado WarningJANWashington56 min
Apr 13, 11:11 PM CDTSpecial Weather StatementJANWashington49 min
Apr 13, 11:29 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington46 min
Apr 14, 12:01 AM CDTSpecial Weather StatementJANSunflower29 min
Apr 14, 3:45 AM CDTTornado WarningJANBolivar60 min
Apr 14, 3:49 AM CDTTornado WarningJANWashington41 min
Apr 14, 4:06 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington39 min
Apr 14, 4:16 AM CDTTornado WarningJANIssaquena, Sharkey, Washington44 min
Apr 14, 4:21 AM CDTTornado WarningJANLeflore, Sunflower54 min
Apr 14, 4:49 AM CDTTornado WarningJANHumphreys, Leflore, Sunflower46 min
Apr 14, 5:13 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery77 min
Apr 14, 6:12 AM CDTSpecial Weather StatementJANWarren33 min
Apr 14, 6:44 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson61 min
Apr 14, 6:53 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo52 min
Apr 14, 7:07 AM CDTTornado WarningJANHinds, Madison53 min
Apr 14, 7:10 AM CDTSpecial Weather StatementJANCopiah50 min
Apr 14, 7:27 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln44 min
Apr 14, 7:43 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin62 min
Apr 14, 7:47 AM CDTTornado WarningJANRankin43 min
Apr 14, 8:24 AM CDTSevere Thunderstorm WarningJANSimpson, Smith51 min
Apr 14, 8:28 AM CDTSevere Thunderstorm WarningJANLeake, Scott, Smith62 min
Apr 14, 8:28 AM CDTTornado WarningJANRankin, Simpson, Smith17 min
Apr 14, 8:33 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence57 min
Apr 14, 9:07 AM CDTSevere Thunderstorm WarningJANMarion68 min
Apr 14, 9:11 AM CDTSevere Thunderstorm WarningJANJasper, Smith79 min
Apr 14, 9:16 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Jones89 min
Apr 14, 9:16 AM CDTSevere Thunderstorm WarningJANChoctaw, Neshoba, Oktibbeha, Winston59 min
Apr 14, 9:35 AM CDTSpecial Weather StatementJANNeshoba, Newton55 min
Apr 14, 9:52 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha68 min
Apr 14, 9:53 AM CDTSevere Thunderstorm WarningJANClarke, Jasper97 min
Apr 14, 9:54 AM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion81 min
Apr 14, 10:03 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee57 min
Apr 14, 10:06 AM CDTTornado WarningJANClay, Lowndes, Oktibbeha54 min
Apr 14, 10:10 AM CDTTornado WarningJANForrest, Lamar65 min
Apr 14, 10:40 AM CDTSevere Thunderstorm WarningJANJones65 min
Apr 14, 10:49 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale56 min
Apr 14, 10:51 AM CDTTornado WarningJANLowndes24 min
Apr 14, 11:00 AM CDTTornado WarningJANKemper, Lauderdale45 min
Apr 14, 11:24 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee32 min
Apr 14, 11:51 AM CDTSevere Thunderstorm WarningJANForrest, Lamar39 min
Apr 14, 12:10 PM CDTTornado WarningJANForrest20 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.